Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Increased sensitivity to lights, loud sounds, dizziness that aggravates on bending, episode of tunnel vision. Help?

I have some sensitivity to light, loud sounds, and I have been feeling dizzy for about a month now. The dizzyness started around Christmas and I first noticed it when I was waking up getting out of bed. Now I feel it when I bend over, or tilt my head down. Today I experienced a small dose of tunnel vision . I have passed out 1 time before in my life (not related to these symptoms) so I now recognize the feeling of the tunnel vision. I experienced it today but it was very minor and passed within a few secs.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

This may be migraine or sometime more serious.

Postural hypotension may may present like this. So check you be in standing, sitting and lying position.

You may need a consultation with the neurologist.

Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor